# SDR MALA976630

- Difficulty date: November 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418XJ
- Make and model: Saab 340B
- Aircraft serial: 418
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: 6500110
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FA REPORTS HAZE IN CABIN.  RETURNED TO GATE.  MAINTENANCE REPLACED SOCKET AND BALLAST.  OPS CHECK GOOD.
